JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNCANNY FILTERS OF WFI-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 1,  2008, pp.119-126
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.1.119
 Title & Authors
UNCANNY FILTERS OF WFI-ALGEBRAS
Jun, Young-Bae; Park, Chul-Hwan;
  PDF(new window)
 Abstract
The notion of uncanny filter is introduced, and related properties are investigated. Relations between uncanny filter, closed filter, and concrete filter are given. Characterizations of uncanny filter are provided. Extension property for uncanny filter is established.
 Keywords
closed filter;concrete filter;uncanny filter;
 Language
English
 Cited by
 References
1.
Y. B. Jun, Weak fuzzy implication algebras, Adv. Stud. Contemp. Math. 7 (2003), no. 1, 41-52.

2.
Y. B. Jun, Perfect and concrete filters of WFI-algebras, Bull. Korean Math. Soc. 44 (2007), no. 4, 691-699. crossref(new window)

3.
Y. B. Jun, Weak and concrete filters of WFI-algebras, J. Appl. Math. Comput. (submitted).

4.
Y. B. Jun, C. H. Park and E. H. Roh, Characterizations of filters and ideals on WFI-algebras, Honam Math. J. 28 (2006), no. 4, 471-484.

5.
Y. B. Jun and S. Z. Song, Simulative and mutant WFI-algebras, Honam Math. J. 28 (2006), no. 4, 559-572.

6.
Z. Li and C. Zheng, Relations between fuzzy implication algebra and MV-algebra, J. Fuzzy Math. 9 (2001), no. 1, 201-205.

7.
W. M. Wu, Fuzzy implication algebras, Fuzzy Systems Math. 4 (1990), no. 1, 56-63.